# SDR SWAA2017082215838

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 46,095 hours, 27,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING INSIDE EMERGENCY LIGHT INOPERATIVE.   R & R THE BULB IAW AMM.
